# SDR SWAA2013013012100

- Difficulty date: January 26, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 28,744 hours, 16,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 146A940139
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD TEE STRAP (146A9401-39) HAS CORROSION AROUND NUT PLATES.  REMOVED AND REPLACED T-STRAP PER SRM.
